# SDR QXEA2013100901419

- Difficulty date: September 25, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 16,044 hours, 17,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 229.5-557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD SEAT TRACK NR 19 CORRODED ON TOP AND IN BOTTOM OF CLEAT BETWEEN BS 229.5 AND 557. BLENDED AND REMOVED CORROSION IAW SRM 53-20-49.  FOUND TO BE OUT OF LIMITS IAW SRM 53-20-49.  REMOVED SEAT TRACK IAW SRM 51-42-05.  INSTALLED NEW SEAT TRACK IAW SRM 51-42-05 STEP 4.D AND SRM 51-40-15.
